MathSciNet Relay Station
MathSciNet bibliographic data
MR1711161 (2001f:42038) 42C05 (39A70)
Maroni, P. Semi-classical character and finite-type relations between polynomial sequences. Appl. Numer. Math. 31 (1999), no. 3, 295–330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement